# SDR 04FDEA01270

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - LT TRANS PANEL STR 675 - 2 NUT PLATE HOLES EXFOLIATED.  REMOVED & REPLACED TRANS ANGLE IAW SRM 51-30-2.  ORIGINAL TRANS ANGLE .050.  REMOVED .050 IAW SRM 51-10-6.  REMAINING .000 OUT OF LIMITS IAW SRM 53-10-1 FIG 1 PG 2.  FABRICATED NEW TRANS ANGLE FROM 7075-T6 .050C BATCH 8R00071001 IAW SRM 51-20-1 AND SRM 51-30-5.  TREATED AND PRIMED BARE METAL IAW SRM 51-10-2.
